Ghent University Academic Bibliography

Advanced

Distance-j-ovoids in regular near 2d-gons

Bart De Bruyn UGent (2006) GRAPHS AND COMBINATORICS. 22(2). p.203-216
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
GRAPHS AND COMBINATORICS
Graphs Comb.
volume
22
issue
2
pages
203-216 pages
publisher
SPRINGER TOKYO
Web of Science type
Article
Web of Science id
000238748200006
JCR category
MATHEMATICS
JCR impact factor
0.175 (2006)
JCR rank
171/186 (2006)
JCR quartile
4 (2006)
ISSN
0911-0119
language
English
UGent publication?
yes
classification
A1
id
365713
handle
http://hdl.handle.net/1854/LU-365713
date created
2007-05-10 21:04:00
date last changed
2008-02-22 23:00:41
@article{365713,
  author       = {De Bruyn, Bart},
  issn         = {0911-0119},
  journal      = {GRAPHS AND COMBINATORICS},
  language     = {eng},
  number       = {2},
  pages        = {203--216},
  publisher    = {SPRINGER TOKYO},
  title        = {Distance-j-ovoids in regular near 2d-gons},
  volume       = {22},
  year         = {2006},
}

Chicago
De Bruyn, Bart. 2006. “Distance-j-ovoids in Regular Near 2d-gons.” Graphs and Combinatorics 22 (2): 203–216.
APA
De Bruyn, B. (2006). Distance-j-ovoids in regular near 2d-gons. GRAPHS AND COMBINATORICS, 22(2), 203–216.
Vancouver
1.
De Bruyn B. Distance-j-ovoids in regular near 2d-gons. GRAPHS AND COMBINATORICS. SPRINGER TOKYO; 2006;22(2):203–16.
MLA
De Bruyn, Bart. “Distance-j-ovoids in Regular Near 2d-gons.” GRAPHS AND COMBINATORICS 22.2 (2006): 203–216. Print.